Journal of Biomathematics

Items 1-5 of 19
«Preious | of 4 | Next»
1

A Kind of Neural Network Model for Nonlinear Programming Problems with Constraints

JOURNAL OF BIOMATHEMATICS, Volume 15, Issue 01,2000, Pages 1-7, Dol:

2

Periodic Solutions to A Lotka-Volterra Competition System with Multi-Delays

JOURNAL OF BIOMATHEMATICS, Volume 15, Issue 01,2000, Pages 8-14, Dol:

3

Sufficient Condition on Positive Periodic Solution for Neutral Delay Model

JOURNAL OF BIOMATHEMATICS, Volume 15, Issue 01,2000, Pages 15-20, Dol:

4

Estimation of Population Parameters in Genetic Polymorphism Equilibrium by Overdominance Model

JOURNAL OF BIOMATHEMATICS, Volume 15, Issue 01,2000, Pages 21-28, Dol:

5

Developing New Method for Estimation of Pear Fruit Surface Area

JOURNAL OF BIOMATHEMATICS, Volume 15, Issue 01,2000, Pages 29-34, Dol:

Items 1-5 of 19
«Preious | of 4 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn